# SDR JR2R20170205071

- Difficulty date: February 5, 2017
- Submitted: February 5, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- Aircraft time: 60,920 hours, 51,887 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 593058412
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR JAMB BEAM FWD SIDE CRACKED RBL 3 FS 927.
